Escape rate and singular limiting distributions for intermittent maps with holes

Type de document :
Article dans une revue
Transactions of the American Mathematical Society, American Mathematical Society, 2016, 368 (7), pp.4907-4932
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01490942
Contributeur : Serena Benassù <>
Soumis le : jeudi 16 mars 2017 - 10:56:30
Dernière modification le : vendredi 4 janvier 2019 - 17:32:34

Identifiants

  • HAL Id : hal-01490942, version 1

Collections

Citation

Bastien Fernandez, Mark Demers. Escape rate and singular limiting distributions for intermittent maps with holes. Transactions of the American Mathematical Society, American Mathematical Society, 2016, 368 (7), pp.4907-4932. 〈hal-01490942〉

Partager

Métriques

Consultations de la notice

65